# SDR DALA2025040802726

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N860DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31971
- Aircraft time: 28,073 hours, 10,724 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Open
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3860 -ATO- APPROX. 40 KNOTS DUE TO CAPTAIN'S L2 SLIDING WINDOW OPENED ON TAKEOFF. CORRECTIVE ACTION: PERFORMED L2 WINDOW INSPECTION AND FUNCTIONAL CHECK. OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
